Q and A
Question: Now that the kids are back in school, it's getting to be that time -- strep throat season. I feel like they have it constantly. What can I do?
How can I save money at the pharmacy. It gets real expensive, especially at this time of year.
Dear Dr. Cutler,
I am a married 50-year-old post-menopausal woman who is battling many of the common challenges of this particular stage in a woman’s life. One of my biggest concerns is that although I love my husband dearly, I am struggling with the intimate side of our relationship. Could you please give me your views on ways to enhance the physical experience between partners?
Question: I keep seeing these commercials for Tums that tell me it can help prevent osteoporosis. Is that true?
I get very anxious and nervous over the smallest things. I can't help myself, so I take Xanax to calm down. Sometimes I have a few glasses of wine (not with the Xanax though). It’s one or the other. What do you think about the dietary supplement Kava for relaxation?
Dear Dr. Cutler,
I am so frustrated because my thighs look like curdled milk—that unhappy condition known as cellulite. Even extreme weight loss has not helped me get rid of this problem. Could you please tell me what causes the problem and by what means—if any—I can safely get my legs looking smoother again?
Question: I was recently diagnosed with ophthalmic migraines. One of the main symptoms is flashing zig-zags of light, which last for 15 to 20 minutes and then go away for day or even weeks. Once I even lost vision in my left eye for a few minutes.
I used to have beautiful skin and now as I get older I notice more and more age spots. How can I get rid of the ones I have and stop more from forming? I'm also curious as to why some people get skin tags as we age. Thanks.
Question: I know from your newsletter and from the e-Tips that vitamin D is really important. And I also know it's in milk -- but you say we shouldn't drink milk. So what's the best way to boost my vitamin D intake?
Dear Dr. Mirkin:
How do you treat muscle pain from statin pills?